May 1, 2015 PDI Newsletter
Greetings to all PDI and DCI Warriors,
Welcome to this May 2015 PD Institute newsletter. I trust everyone is doing well.
Everyone seems to have a few questions about using Neprinol. This month I have copied a rather brief email exchange with someone who is in the process of switching her enzyme therapy from Inflamazyme to Neprinol as part of her Dupuytren’s treatment. The question would be answered the same if the question was about Peyronie’s disease treatment, so please read on.
Make sure to click both of these buttons next time you are shopping for PDI or DCI supplements to find the different ways to save money. These buttons are on the left hand side of most pages when you enter as a “Returning Customer.”
You can also click these buttons now to see what is available.
This is the shortest newsletter I have ever sent out. Please let me know if you prefer this shorter format. I know that sometimes these newsletters can be long and detailed, so I just wanted to see what the reading audience thinks of this abbreviated format.
Sent: Monday, April 6, 2015 8:32 AM
Subject: forgot question from 3/28 consult
Dear Dr. Herazy,
I forgot to ask you how many capsules of Neprinol I should take after our 3/28 consultation. I was taking 10 Inflamazyme, then this week switched to Neprinol. Please advise. KBXXXXXX
If you begin by taking Neprinol at the rate of 6/day it will be approximately equal to what you are taking now of the Inflamazyme. The idea is to then slowly increase the Neprinol every 7-10 days on a gradual basis from your starting point, while being careful to observe for any changes in the size, shape, density, or movement of the fibrous tissue in your hand. The closer you observe for any these dense tissue changes (tiny details that you notice because you are extremely aware of every small detail about the tissue of your hand) the more likely you will notice changes when they eventually begin to occur.
Another thought about the correct dosage levels that we take when we treat Dupuytren’s contracture: The correct dosage and combination of Alternative Medicine therapy products is so different from one person to the next because we are trying to promote and encourage a normal reaction of healing in the body. A drug or medicine is a toxin taken to suppress a response (fever, elevated blood pressure) or symptom (pain, dizziness) in the body, whose dosage must me very carefully regulated because too much care overwhelm the body to make some very bad things (side-effects) happen. So, the difference is that our Alternative Medicine is trying to coax or encourage a normal reaction by supplying the required nutrients for the healing to take place, while a drug is trying to make something happen based on what the prescribing doctor thinks is best for the patient. For this reason our dosages and combinations of Alternative Medicine must be tried in different combinations, while the drugs usually work best when used separately and at the lowest dosage possible.
People who are successful in pushing their body to make tissue changes are often in the 12/day range of Neprinol, and even beyond that level, although some people notice progress in the 4-8/day range. Please be careful to be aware that these higher dosage ranges are unchartered territory; there is no formal information or published research about taking Neprinol at these doses. However, I have worked with thousands of people over the last 14 years who have taken Neprinol in this dosage range without any health consequences or adverse effects; no one yet has reported any bad effects to me. But you do not want to be the first to have a bad reaction. From my experience to prevent that kind of thing from happening when taking a high dosage of Neprinol (or any other therapy product) requires two things: First, be on the lookout for any small sign of problematic changes in your body. Be aware of your general metabolism and monitor yourself for any changes in how your body functions and feels while taking these higher therapy dosages (pain, shortness of breath, bowel or bladder changes, rashes or changes in skin color, dizziness, or any alteration of how your body usually feels), that cannot be explained or addressed by other more likely causes (injury, exertion, overwork, dietary changes or indiscretion, new medications, etc.). Reduce your dosage for a short while if or when such a true metabolic alteration occurs, following the suggestions for a “reaction” you received with your first order.
Lastly, periodically take a break from your self-therapy. Every 4-6 weeks take a brief vacation or time out from your therapy program for 5-7 days to allow your body an opportunity to rest and cleanse itself from the effects of fibrous tissue breakdown and the dumping of toxins that might be overwhelming your liver. Keep in mind that I have never had anyone report any abnormal complaints or problems that are connected to their DC treatment, but that is probably because they heed my advice about slowly increasing treatment dosages, and taking occasional breaks from their treatment schedules. Of course, if you notice any questionable response as a consequence to your therapy program you should consult with the doctor you are working with for your hand problem to let him/her know what is going on with you.
Theodore R. Herazy, DC, LAc
Peyronie’s Disease Institute
Dupuytren’s Contracture Institute
Well, the question is a common one, and the response gives helpful information. I hope everyone benefitted from reading this email exchange.
Please let me know if you prefer this shorter format.
Please send along your questions and I will do my best to help you in any way I can. See you next month.